# SDR SWAA2013071218148

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 64,285 hours, 53,928 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445519
- Part serial: 9324
- Condition: Faulty
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION DECLARED, EMERGENCY CLIMB OUT OF JAX LE DEVICE NR 3 WOULD NOT RETRACT, WAS GREEN OVERHEAD TRANSIT LIGHT.  THEN LEVELED OFF LE DEVICE NR 3 TURNED AMBER TRANSIT LIGHT & 4 LE DEVICE TURNED AMBER TRANSIT LIGHT.  R&R NR 3 LE ACTUATOR IAW MM. O.
